# SDR SWAA2022031431791

- Difficulty date: July 24, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 41,426 hours, 24,645 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOOR BOARD 242XF IS BROKEN / AFT PASSENGER CABIN FLOOR BOARD 242XF THAT WAS BROKEN WAS REPLACED WITH A SERVICEABLE FLOOR BOARD. IAW SRM 51-10-02-0G-0 PARA 9.A.(1) 59812U 25JUL19
